# SDR AALA20071790

- Difficulty date: March 15, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SCU - LEFT NUMBER ONE DOOR SLIDE WAS LEFT IN ARMED POSITION AND SLIDE FELL ON AIRSTAIRS WHEN DOOR OPENED.  SLIDE FAILED TO DEPLOY.  REPLACED LEFT NUMBER ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
